Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

seriously can it do this

Ok seriously I am not as dumb as this question that I am asking is, and this may be TMI, but I am just wondering. Here is my question. I just came off depo a while ago. My last shot was in February. In the first week of July I started having a period, it wasn’t a lot but it was a good amount. It lasted like two or three days. And I have had one every first week of the months since. My last one was the first week of September, and I haven’t had one since. So here is the dumb question, can it start and be going good and then stop. Does the depo do that? or could I be pregnant. Now wait before you start on the well take a test and/or go to the doctor to find out

Answer Question
 
Jasmine0530

Asked by Jasmine0530 at 8:50 PM on Nov. 16, 2008 in Health

Level 1 (0 Credits)
Answers (2)
  • WELL I did. I have taken two test, both negative, but here is another question, could having the depo in the system give me a false negative? And I ask the doctor to test me and the freaking idiot doctor said, well did you take a home test and of course not thinking about it I said yes and it was a negative. Well she told me that if the home test came back negative then she wont do a test for me! Um hello why the hell not! I was to shocked and she started doing something else I didn’t ask here why she wont test me. But then another question is has anyone else hear about a doctor not giving you a test with out a home pregnancy test first?
    Jasmine0530

    Answer by Jasmine0530 at 8:50 PM on Nov. 16, 2008

  • As long as you're taking the shot when you're supposed to then you're probably not pregnant. A lot of people don;t get periods at all while on the shot. I had the opposite reaction. I was ALWAYS on it!
    ReneeK3

    Answer by ReneeK3 at 8:52 PM on Nov. 16, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.